Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Statistics & Risk Modeling

with Applications in Finance and Insurance

Editor-in-Chief: Stelzer, Robert


Cite Score 2018: 0.85

SCImago Journal Rank (SJR) 2018: 0.354
Source Normalized Impact per Paper (SNIP) 2018: 0.604

Mathematical Citation Quotient (MCQ) 2018: 0.36

Online
ISSN
2196-7040
See all formats and pricing
More options …
Volume 10, Issue 1-2

Issues

CONDITIONS FOR LOCAL ASYMPTOTIC NORMALITY OF EXPONENTIAL FAMILIES

Amald Janssen

About the article

Published in Print: 1992-02-01


Citation Information: Statistics & Risk Modeling, Volume 10, Issue 1-2, Pages 173–182, ISSN (Online) 2196-7040, ISSN (Print) 2193-1402, DOI: https://doi.org/10.1524/strm.1992.10.12.173.

Export Citation

© 2014 Oldenbourg Wissenschaftsverlag GmbH, Rosenheimer Str. 145, 81671 München.Get Permission

Comments (0)

Please log in or register to comment.
Log in